# SDR REXA2015080700789

- Difficulty date: August 7, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-420-300, RIGHT HINGE LINE PANEL 443BT CRACKED.  RE-SKINNED PANEL 443BT IAW SRM 51-42-06, 54-21-01 & 51-40-11.
